I threw up 10 min after taking zoloft shall I retake my dose?
Question posted by mechit on 26 April 2010
Last updated on 10 May 2012 by Anonymous
Hello mechit. No. There is a reason you vomited. Nausea is a common side effect to beginning Zoloft. Just wait untill your next scheduled dose is due. Regards, pledge
It is indicated, please see point No. 7:
Panic disorder (DSM-IV) is characterized by recurrent unexpected panic attacks, i.e., a discrete period of intense fear or discomfort in which four (or more) of the following symptoms develop abruptly and reach a peak within 10 minutes: (1) palpitations, pounding heart, or accelerated heart rate; (2) sweating; (3) trembling or shaking; (4) sensations of shortness of breath or smothering; (5) feeling of choking; (6) chest pain or discomfort; (7) nausea or abdominal distress; (8) feeling dizzy, unsteady, lightheaded, or faint; (9) derealization (feelings of unreality) or depersonalization (being detached from oneself); (10) fear of losing control; (11) fear of dying; (12) paresthesias (numbness or tingling sensations); (13) chills or hot flushes.
Please consult your doctor/pharmacist who has prescribed the drug.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.